# SDR V0XD202001150001

- Difficulty date: December 7, 2019
- Submitted: January 15, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 41,501 hours, 31,917 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS SIGNS OF CORROSION BETWEEN F.S. 280 AND F.S. 333. CORRECTIVE ACTION: REMOVED AND REPLACED STGR 26R BETWEEN F.S. 280 TO F.S. 333 IAW CRJ700 SRM 51-21-11, 51-25-06, 51-25-21, 51-42-06, 51-40-11, 51-42-21.
